Periodic Jacobi operator with finitely supported perturbation on the half-lattice

DSpace Repository

Periodic Jacobi operator with finitely supported perturbation on the half-lattice

Details

Files for download

Find Full text There are no files associated with this item.

Facebook
Overview of item record
Publication Article, peer reviewed scientific
Title Periodic Jacobi operator with finitely supported perturbation on the half-lattice
Author(s) Iantchenko, Alexei ; Korotyaev, Evgeny
Date 2011
English abstract
We consider the periodic Jacobi operator $J$ with finitely supported perturbations on the half-lattice. We describe all eigenvalues and resonances of $J$ and give their properties. We solve the inverse resonance problem: we prove that the mapping from finitely supported perturbations to the Jost functions is one-to-one and onto, we show how the Jost functions can be reconstructed from the eigenvalues, resonances and the set of zeros of $S(\l)-1,$ where $S(\l)$ is the scattering matrix.
DOI http://dx.doi.org/10.1088/0266-5611/27/11/115003 (link to publisher's fulltext)
Publisher IOP Publishing
Host/Issue Inverse problems;11
Volume 27
ISSN 0266-5611
Language eng (iso)
Subject(s) Jacobi
resonances
periodic
Sciences
Research Subject Categories::MATHEMATICS
Handle http://hdl.handle.net/2043/12605 Permalink to this page

This item appears in the following Collection(s)

Details

Search


Browse

My Account

Statistics